# SDR A6WA201442179

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 27,737 hours, 26,565 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL RECEIVED RT WING ANTI-ICE CAUTION MSG.  ABORTED TAKEOFF 80KTS.  14TH STAGE ISOLATION VLV WOULD NOT OPEN.  STBY MODE IS OPERATIVE.
